# SDR QXEA200800872

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 17,943 hours, 18,145 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Condition: Out Of Adjust
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - AFTER SELECTING THE GEAR HANDLE UP THE LT MAIN GEAR INDICATED RED AND THE LT DOOR SHOWED OPEN.  IT REMAINED FOR ABOUT 20 SECONDS FOLLOWED BY THE LIGHT GOING OUT.  SHORTLY AFTER, THE DOORS INDICATED SHUT AND THE GEAR RETRACTED NORMALLY.  MAINTENANCE ADJUSTED THE LT MLG RETRACT ACTUATOR ROD END IAW 32-31-11-400-803 TR 32-238.  CHECKS GOOD.  ACFT RETURNED TO SERVICE.  NO PARTS REPLACED.  (S)
